# SDR TRBA2010084

- Difficulty date: July 15, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 19,978 hours, 23,717 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HYD FLUID SMELL FILLS THE CABIN ON GEAR EXTENSION.  PERFORMED DETAILED VISUAL INSP FOR HYD LEAKS AND NO LEAKS NOTED OR SMELL NOTED AT THIS TIME IAW ATR-72 JIC 29-00-00.  SEE ITEM NR 4 OF THIS LOGPAGE 287583.
